# SDR UPS96221049

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION AT BS 1030 ON THE AFT SIDE OF FRAME AND UNDER THE LEVELING COMPOUND RBL 5, WL 145.  REMOVED LEVELING COMPOUND AND FOUND CORROSION UNDER SHEAR TIE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED ANTENNA AND CUTOUT DAMAGE, FABED DOUBLER AND REPAIR PARTS.  REINSTALLED ALL PARTS WITH FASTENERS, INSTALLED ANTENNA, SEALED, IAW SRM 51-30-2, 53-30-3, 53-30-1.
